# SDR MASA200601021

- Difficulty date: April 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 20,903 hours, 15,837 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Mcu
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6412 FAT - PITCH TRIM WILL NOT TRIM BELOW 3.0 NOSE DOWN IN FLIGHT.  FERRIED PLANE TO PHX FOR TROUBLSHOOTING.  MX REPLACED HSTCA AND MCU.
